# SDR DALA2024111110809

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CHAFING EXTERNAL SKIN ON FR34 STR 43R AT LOWER FUSELAGE. CORRECTIVE ACTION: EVALUATED REWORK AREA LOC. EXTERNAL SKIN ON FR34 STR 43R AT LOWER FUSELAGE AS PER A319 SRM 51-73-00-801 EVALUATED REWORKED AREALOC. EXTERNAL SKIN ON FR34 AND STR 43R AT LOWER FUSELAGE AND FOUND WITHIN LIMITS AS PER A319 SRM 53-21-11-283-018. (0651309)
